MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2429-0500
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported that during an infusion of d5 with sodium bicarbonate at 125ml/hr, the tubing was found with a split and leaking at the blue clamp that is placed in the pump.Although requested, there are no further details that have been provided.
 
Event or Problem Description
The customer reported that during an infusion of d5 with sodium bicarbonate at 125ml/hr, the tubing was split and leaking at the upper fitment.Although requested, there are no further details that have been provided.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing split and leaked was confirmed.Visual inspection of the set noted a tear on the area of the silicone segment located atop the edge of the upper fitment component.No further damages or issues were observed.Functional testing confirmed leaking from the observed tear.The cause of the leak was due to a tear in the silicone segment.The root cause of the leak is unknown.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8306477
Report Number9616066-2019-00273
Device Sequence Number16154940
Product Code FPA
UDI-Device Identifier10885403228018
UDI-Public10885403228018
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2021
Device Model Number2429-0500
Device Catalogue Number2429-0500
Device Lot Number18105653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date03/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, THERAPY DATE (B)(6) 2019; 8100,8015, THERAPY DATE (B)(6) 2019
Patient Age82 YR